# SDR AALA201908139002

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,588 hours, 4,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR LOWER EMERGENCY EXIT LIGHT DID NOT COME ON. MAINTENANCE REPLACED EXIT MARKER PER TASK 33-51-13 AND SWP 20-43-13.
